# SDR MASA98024

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

FLT 551 - ALM-ABQ - CREW REPORTED WITH THE LNDING GEAR HANDLE IN DOWN POSITION, PILOT COULD NOT GET NOSE GREEN DOWN AND LOCKED INDICATION.  RED GEAR HANDLE LIGHT WAS ILLUMINATED, BUT THERE WAS NO AUDIBLE WARNING.  PILOT HAND PUMPED GEAR BUT DID NOT RECEIVE A GREEN LIGHT.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE NOSE UPLOCK SWITCH AND PERFORMED A GEAR RETRACTION.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
